Drama!

Felt bad for a couple of nights with chest pains and nausea plus very high heart rate so went to the GP first thing to see if I was being a drama queen.

Nurse called doctor, doctor sprayed GTN under my tongue and all he'll let loose. Everything black, really sick and weak, and blood pressure non existent. Ambulance arrived, blues and twos, so I'm lying in hospital hoping that I'll get out for my dye test tomorrow as I've waited six months for it.

16 Replies

oldestnewest
  • Oh no, not good. I do hope they get to the bottom of things quickly for you. Do you think the gtn spray caused the collapse, I didn't react well to it especially as they found I did not need it.

    Perhaps they will do the dye test as an in patient as part of them getting to the bottom of your issues. They will get to the bottom of things for you and get you well again. Keep your chin up. Big hug. X

  • I never normally comment on spelling but you might want to edit your comment 😂

  • Well you are queen in a drama now! So sorry for your horrible experience and ending up in hospital too. 💞 I hope it will be worth it in the end, my last spell in hospital was very 'useful'.

  • As you will hear often from locals - 'you're in the right place'.

    I'm sorry you had such a trauma and load of horrible symptoms to deal with. No one with AF is ever a drama queen - quite the reverse, often we wait and tolerate beyond what we should.

    I hope you feel better and can get your dye test by hook or by crook. xx

  • Sorry to hear this and 'yes' what a drama for you! I really hope they find out what happened. Make sure you keep in touch and let us know how you get on.

    Best wishes for a speedy recovery.

    Jean

  • If you tell them they will arrange for you to go for test are you inbsame hospital?

  • hope all goes well- the spray dilates your blood vessels to increase circulation and relieve the pain but it seems to have widened yours drastically- hope all is well now

  • Hope you get your test tomorrow. Best wishes.

  • Thanks everyone for the responses. Now tucked up in a medical ward getting lots of antibiotics to ward off sepsis. Seems it was nothing to do with my heart.

    Have been told unofficially that I may be allowed to go to the other hospital tomorrow if my temp comes down and my blood pressure goes up.

    Haven't taken my apixiban this evening as was instructed in the note for the dye test so here's hoping

  • Do they know what has caused this. Best wishes for your recovery.

  • I was a paramedic on ambulances and we used a tablet which was a vasodilator like GTN spray, for people who have cardiac chest pain. We were warned that some people could be super sensitive to it and it could drop your blood pressure dramatically! Your Dr should have known that and given it very cautiously to a patient who has never had it before.

    The beauty of our tablet was that it went under the tongue and you could take it out if the patient reacted badly.

    So dont worry too much, it was doing what it was meant to do, dilate your blood vessels so that your heart could get more blood and therefore more oxygen, if you need it again , tell the ambos and drs about your reaction.

    Keep smiling, 😉

  • Thanks expences , what worried me most was that the doctor and nurse were panicking and made it clear to the ambulance service that it was an emergency. Didn't instill a lot of confidence

  • Two nights with chest pain before going to the doctor, no, I don't think you were being a drama queen, I am full of admiration for your fortitude! Hope this up the tests you are waiting for, and very best wishes.

  • Oh dear wish unwell

    Wish you well

    The GTN is a Vasodilator so it can drop your Blood pressure And cause you to have a faint

    and cause headaches

    🌺

  • Sorry 😂 Wish you well

  • Hey sorry to hear what happened to you my friend. But there is one procedure that should be followed being an ambo.

    Blood pressure should always be taken first before administering GTN spray. If your blood pressure is above 90 to 100 that's your Sistolic the top one it's ok to give it. Remember this as it is very very important. Sounds like your may have been quite low.

    Cheers. Hope all is better soon for you.

You may also like...